RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 3(7), Pages 463–477 (Mi msb2407)  

This article is cited in 12 scientific papers (total in 12 papers)

Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes

A. L. Yakymiv


Abstract: Multidimensional generalizations of the Tauberian theorems of Karamata are obtained, along with two applications of them to the investigation of Bellman–Harris branching processes.
Bibliography: 10 titles.

Full text: PDF file (1269 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:3, 413–425

Bibliographic databases:

UDC: 519.2
MSC: Primary 28A33, 40E05, 60J80; Secondary 60F05
Received: 15.09.1980

Citation: A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Mat. Sb. (N.S.), 115(157):3(7) (1981), 463–477; Math. USSR-Sb., 43:3 (1982), 413–425

Citation in format AMSBIB
\Bibitem{Yak81}
\by A.~L.~Yakymiv
\paper Multidimensional Tauberian theorems and their application to Bellman--Harris branching processes
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 3(7)
\pages 463--477
\mathnet{http://mi.mathnet.ru/msb2407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=628221}
\zmath{https://zbmath.org/?q=an:0494.60087|0469.60085}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 3
\pages 413--425
\crossref{https://doi.org/10.1070/SM1982v043n03ABEH002572}


Linking options:
  • http://mi.mathnet.ru/eng/msb2407
  • http://mi.mathnet.ru/eng/msb/v157/i3/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Iakymiv A., “Multidimensional Tauberian-Theorems of the Karamata, Keldysh, and Littlewood Type”, 270, no. 3, 1983, 558–561  mathscinet  isi
    2. A. L. Yakymiv, “On the number of $A$-permutations”, Math. USSR-Sb., 66:1 (1990), 301–311  mathnet  crossref  mathscinet  zmath  isi
    3. Boimatov K., “Multidimensional Spectral Asymptotics for Elliptic-Operators on Domains Satisfying the Cone Condition”, 316, no. 1, 1991, 14–18  mathscinet  isi
    4. I. S. Molchanov, “Limit Theorems for Unions of Random Sets under Multiplicative Normalization”, Theory Probab Appl, 38:3 (1993), 541  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. N. Drozhzhinov, B. I. Zavialov, “Theorems of Hardy–Littlewood type for signed measures on a cone”, Sb. Math., 186:5 (1995), 675–693  mathnet  crossref  mathscinet  zmath  isi
    6. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. P. Shashkin, “Invariance principle for a $(BL,\theta)$-dependent random field”, Russian Math. Surveys, 58:3 (2003), 617–618  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. A. P. Shashkin, “On the central limit Newman theorem”, Theory Probab. Appl., 50:2 (2006), 330–337  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. V. A. Vatutin, V. A. Topchiǐ, “Catalytic branching random walks in $\mathbb Z^d$ with branching at the origin”, Siberian Adv. Math., 23:2 (2013), 125–153  mathnet  crossref  mathscinet  elib
    10. Omey E., Vesilo R., “The Difference Between the Product and the Convolution Product of Distribution Functions in R-N”, Publ. Inst. Math.-Beograd, 89:103 (2011), 19–36  crossref  mathscinet  zmath  isi
    11. A. L. Yakymiv, “Tauberian theorem for generating functions of multiple series”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:67
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019